# SDR UALA2011091204918

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PAX DOOR HOLD OPEN LOCK COLLAR WORN.  REMOVED AND REPLACED R-1 PASSENGER DOOR HOLD OPEN LOCK COLLAR ASSY PER MM 52-11-08 ON NON ROUTINE 24488.
